Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 13, 2015Kent County, Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2015, 6:40 PM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 6:40 PM EDT (22:40 UTC)
Expired
Jun 13, 2015, 7:15 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WWUS81 KPHI 132240
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SAT JUN 13 2015
 
MDZ012-015-132315-
QUEEN ANNE'S-KENT-KENT-QUEEN ANNE'S-
640 PM EDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S AND
WESTERN KENT COUNTIES...

AT 639 PM EDT...A STRONG THUNDERSTORM WAS OVER LANGFORD...OR 12 MILES
SOUTHEAST OF MIDDLE RIVER...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROCK HALL...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...OLD TOWN...KENNEDYVILLE...NEWTOWN...
CRUMPTON...CARVILLE...LANGFORD...HOPE...STARKEY CORNER...MORGNEC...
BARCLAY AND KINGSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3926 7622 3928 7620 3929 7617 3932 7618
      3934 7616 3933 7614 3937 7611 3937 7609
      3923 7576 3895 7606 3915 7628 3917 7628
TIME...MOT...LOC 2239Z 307DEG 18KT 3920 7618 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:26 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 13, 6:26 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT SAT JUN 13 2015

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED SOUTHEASTWARD FROM THE SOUTHERN PART
OF THE GREAT LAKES REGION TO THE WATERS OFF THE DELMARVA COAST.
THE BOUNDARY IS FORECAST TO DRIFT SOUTHWARD BEFORE STALLING ON
SUNDAY. IT IS THEN EXPECTED TO RETURN TO THE NORTH ON SUNDAY NIGHT
AND MONDAY. ANOTHER FRONTAL BOUNDARY IS ANTICIPATED TO APPROACH
FROM THE NORTHWEST ON TUESDAY AND IT IS FORECAST TO STALL AND
MEANDER ACROSS OR NEAR OUR REGION FROM WEDNESDAY THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THROUGH LATE-DAY AND THIS EVENING, A COLD FRONT WILL CONTINUE TO
SLOWLY EDGE SOUTHWARD PASSING THROUGH THE DELMARVA REGION. IN
ADDITION, A SHORTWAVE ALOFT WILL BE PASSING NEAR OR OVER PORTIONS
OF THE MID ATLANTIC REGION THROUGH THIS EVENING, ESPECIALLY
SOUTHERN PARTS OF OUR CWA, BEFORE MOVING OFFSHORE OF THE DELMARVA
DURING THE OVERNIGHT. WITH THESE FEATURES IN MIND AND WITH AMPLE
LOW-LEVEL MOISTURE REMAINING THROUGH THE DELMARVA AHEAD OF THE
SLOW-MOVING COLD FRONT, SOME ISOLATED TO SCATTERED SHWR/T-STORM
ACTIVITY IS POSSIBLE THROUGH THIS EVENING FOR THE DELMARVA AND
PERHAPS FAR SOUTHERN NJ. WE HAVE SOME LOW CHANCE POPS IN PLACE FOR
THIS THROUGH THIS EVENING, BEFORE TRENDING BACK TO SLIGHT CHANCE
AND ENDING SHORTLY AFTER MIDNIGHT AS SOME MID-LEVEL RIDGING EDGES
OVER THE MID- ATLANTIC STATES THEN DURING THE OVERNIGHT.

HAVE LOWERED POPS IN THE REAL NEAR TERM AND WILL MONITOR AFTER
THAT. HRRR IS NOT VERY OPTIMISTIC ON POPS THRU THIS EVENING SO MAY
BE ABLE TO FURTHER LOWER POPS ON THE NEXT UPDATE.

WITH REGARDS TO TEMPERATURES, OVERNIGHT LOWS WILL BE A BIT MORE
COMFORTABLE THAN RECENT NIGHTS, ALONG WITH THE LESS HUMID AIR MASS SETTLING
DOWN ACROSS MUCH OF THE FORECAST AREA. WE TOOK A BLEND OF MET/MAV
GUIDANCE WITH CONTINUITY AND EXPECT LOWS TO MAINLY RANGE FROM THE
LOW 60S NORTH TO THE UPPER 60S SOUTH.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
MAINLY QUIET CONDITIONS ARE EXPECTED THROUGH THE FIRST PART OF
SUNDAY, WITH RIDGING ALOFT EXTENDING OVER OUR REGION. HOWEVER, THE
PREVIOUSLY MENTIONED COLD FRONT WILL HAVE STALLED TO OUR SOUTH AND
WEST, MOST LIKELY EXTENDING FROM AROUND THE VIRGINIA TIDEWATER
NORTHWESTWARD BACK THROUGH CENTRAL PA. THIS NEARBY BOUNDARY AND A
DESTABILIZING ATMOSPHERE OVER OUR REGION DURING THE AFTERNOON MAY
TRIGGER SOME SCATTERED AFTERNOON CONVECTION, ESPECIALLY FOR OUR
WESTERN ZONES. WE GRADUALLY INCREASE POPS FROM CHANCE TO LIKELY
DURING THE AFTERNOON TO EARLY EVENING FOR THE WESTERN THIRD OF THE
FORECAST AREA, WITH SOME LOWER POPS ELSEWHERE THROUGH THE LATE-DAY
PERIOD. ALONG WITH GUSTY WINDS, ANY THUNDERSTORMS THAT DEVELOP AND
MOVE INTO THE AREA WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS,
AS PWATS WILL BE APPROACHING 2.0 INCHES LATE IN THE DAY ACROSS
MUCH OF THE REGION.

MET/MAV GUIDANCE WITH A FEW ADJUSTMENTS WAS PRIMARILY USED FOR
MAXIMUM TEMPERATURES, AND WE ANTICIPATE HIGHS TO MAINLY BE IN THE
80S FOR THE FORECAST AREA, WITH SOME COOLER 70S AT THE COAST AND
PERHAPS IN THE HIGHER TERRAIN OF THE POCONOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE MEAN LOCATION OF THE POLAR JET IS FORECAST TO EXTEND FROM THE
NORTHWESTERN STATES ACROSS THE NORTHERN PART OF THE GREAT LAKES
REGION TO SOUTHEASTERN CANADA FROM SUNDAY NIGHT THROUGH SATURDAY.
AS A RESULT, THE MID LEVEL FLOW SHOULD REMAIN SOMEWHAT ZONAL
THROUGH THE PERIOD.

THE FRONTAL BOUNDARY THAT PASSED THROUGH MOST OF OUR REGION THIS
MORNING SHOULD RETURN NORTHWARD ACROSS OUR FORECAST AREA ON SUNDAY
NIGHT AND MONDAY. A SHORT WAVE TROUGH TRAVELING IN THE MID LEVEL
FLOW AND THE SURFACE BOUNDARY SHOULD PROVIDE TRIGGERING MECHANISMS
FOR SHOWERS AND THUNDERSTORMS DURING THAT PERIOD OF TIME. GULF
MOISTURE RIDING AROUND THE RIDGE OVER THE SOUTHEASTERN STATES IS
ANTICIPATED TO BE DRAWN INTO OUR REGION. PRECIPITABLE WATER VALUES
ARE FORECAST TO INCREASE NEAR OR IN EXCESS OF 2 INCHES. AS A
RESULT, ANY SHOWERS AND THUNDERSTORMS ON SUNDAY NIGHT AND MONDAY
WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS.

ONCE THE INITIAL FRONT LIFTS AWAY TO OUR NORTHEAST FROM LATE
MONDAY INTO MONDAY NIGHT, ANOTHER BOUNDARY IS FORECAST TO DROP
TOWARD OUR REGION FROM THE NORTHWEST ON TUESDAY. THE BOUNDARY IS
EXPECTED TO STALL OVER OR NEAR OUR REGION FOR THE PERIOD FROM
WEDNESDAY THROUGH SATURDAY DUE TO THE ZONAL MID LEVEL FLOW. AS A
RESULT, IT SHOULD BE A RATHER UNSETTLED PERIOD WITH SCATTERED
SHOWERS AND THUNDERSTORMS, ESPECIALLY DURING THE PEAK DIURNAL
PERIOD FROM MID AFTERNOON INTO THE EARLY EVENING HOURS.
PRECIPITABLE WATER VALUES ARE FORECAST TO REMAIN HIGH, SO HEAVY
DOWNPOURS REMAIN POSSIBLE.

IT IS ONE OF THOSE CASES WHEN THE FORECAST MAKES IT APPEAR AS
THOUGH THE WEEK WILL BE A WASHOUT WITH A CHANCE OF PRECIPITATION
MENTIONED NEARLY EVERY DAY. HOWEVER, DUE TO THE CONVECTIVE NATURE
OF THE PRECIPITATION MOST OF THE PERIOD, ESPECIALLY FROM MONDAY
NIGHT THROUGH SATURDAY WILL BE RAIN-FREE.

WE HAVE LOWERED THE PRECIPITATION PROBABILITIES AND THE CLOUD
COVER FOR THE PERIOD FROM TUESDAY NIGHT INTO WEDNESDAY AS THERE
MAY BE A SLIGHT PUSH OF DRY AIR FOLLOWING THE INITIAL ARRIVAL THE
THE FRONTAL BOUNDARY. MOISTURE IS EXPECTED TO RETURN ALONG THE
FRONTAL BOUNDARY AND IT SHOULD AFFECT OUR REGION FROM LATE
WEDNESDAY INTO FRIDAY WITH SCATTERED CONVECTION. WE WILL INDICATE
ANOTHER DECREASE IN THE CLOUD COVER AND WE WILL LOWER THE CHANCE
OF RAIN AS WE GET INTO NEXT WEEKEND THOUGH THE CONFIDENCE IN SOME
DRYING AT THAT TIME IS NOT PARTICULARLY HIGH DUE TO THE NATURE OF
THE EXPECTED WEATHER PATTERN.

TEMPERATURES WILL FLUCTUATE LITTLE FROM DAY TO DAY IN THE LONG
TERM FORECAST PERIOD. AFTERNOON TEMPERATURES SHOULD BE MOSTLY IN
THE 80S WITH OVERNIGHT LOWS MAINLY FROM THE MIDDLE 60S TO THE
LOWER 70S.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

LATE DAY AND TONIGHT...VFR CONDITIONS. NORTH-NORTHWEST WINDS
AROUND 8 TO 12 KNOTS ARE EXPECTED TO DIMINISH TO AROUND 5 KNOTS BY
THIS EVENING, BEFORE BECOMING LIGHT AND VARIABLE ACROSS MOST OF
THE REGION DURING THE OVERNIGHT. SOME SHOWERS ARE POSSIBLE TO THE
SOUTH AND WEST OF KPHL/KILG/KMIV, ESPECIALLY LATE-DAY AND THIS
EVENING.

SUNDAY...CONTINUED MAINLY VFR CONDITIONS. LOWER CONFIDENCE THAT A
FEW SITES COULD FALL BELOW 6SM VISIBILITY AROUND DAYBREAK, AND
THIS WAS NOT INCLUDED IN THE TAFS AT THIS TIME. WINDS WILL START
LIGHT AND VARIABLE, BECOMING SOUTHEAST TO SOUTH BETWEEN 5 TO 8
KNOTS FROM ABOUT MID-MORNING THROUGH THE AFTERNOON. SOME SCATTERED
SHWRS/T- STORMS ARE POSSIBLE INTO EVENING, ESPECIALLY FOR THE
WESTERN SITES, BUT THIS IS LOWER CONFIDENCE AND BEYOND THE TAF
PERIOD AT THIS TIME.

OUTLOOK...
SUNDAY NIGHT AND MONDAY...SHOWERS AND THUNDERSTORMS ARE LIKELY.
THE RAIN MAY BE HEAVY AT TIMES. CONDITIONS SHOULD VARY BETWEEN VFR
AND MVFR WITH IFR CONDITIONS POSSIBLE IN THE HEAVIER SHOWERS AND
THUNDERSTORMS.

MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS. CONDITIONS MAY LOWER INTO THE MVFR CATEGORY
DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS,
HAZE AND FOG.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY
LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY
MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG.

WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS. CONDITIONS MAY LOWER INTO THE MVFR
CATEGORY DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW
CLOUDS, HAZE AND FOG.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA
WATERS THROUGH TONIGHT AND SUNDAY. WINDS WILL MAINLY BE IN THE 10
TO 15 KNOT RANGE WITH SEAS OF 2 TO 3 FEET AND A SOUTHEASTERLY FLOW
DEVELOPING DURING THE DAYTIME SUNDAY.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.RIP CURRENTS...
A DEVELOPING LONG PERIOD EAST TO SOUTHEAST SWELL ON SUNDAY AND
MONDAY MAY RESULT IN A MODERATE RISK OF RIP CURRENTS AT THAT TIME.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...IOVINO/KLINE
MARINE...IOVINO/KLINE
RIP CURRENTS...
Hazardous weather outlook, Jun 13, 3:48 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT SAT JUN 13 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-142000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
348 PM EDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE LIKELY FROM SUNDAY NIGHT INTO
MONDAY. HEAVY DOWNPOURS ARE POSSIBLE AND THEY MAY RESULT IN
LOCALIZED FLOODING. ALSO, GUSTY WINDS MAY ACCOMPANY SOME OF THE
THUNDERSTORMS ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING.

SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE AGAIN POSSIBLE
ON MONDAY NIGHT INTO TUESDAY AND ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-142000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
348 PM EDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A DEVELOPING LONG PERIOD EAST TO SOUTHEAST SWELL ON SUNDAY AND
MONDAY MAY RESULT IN A MODERATE RISK OF RIP CURRENTS AT THAT TIME.

SHOWERS AND THUNDERSTORMS ARE LIKELY FROM SUNDAY NIGHT INTO
MONDAY. HEAVY DOWNPOURS ARE POSSIBLE AND THEY MAY RESULT IN
LOCALIZED FLOODING. ALSO, GUSTY WINDS MAY ACCOMPANY SOME OF THE
THUNDERSTORMS ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING.

SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE AGAIN POSSIBLE
ON MONDAY NIGHT INTO TUESDAY AND ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-142000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 PM EDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 6:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SAT JUN 13 2015

MDZ012-015-132315-
QUEEN ANNE'S-KENT-KENT-QUEEN ANNE'S-
640 PM EDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S AND
WESTERN KENT COUNTIES...

AT 639 PM EDT...A STRONG THUNDERSTORM WAS OVER LANGFORD...OR 12 MILES
SOUTHEAST OF MIDDLE RIVER...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROCK HALL...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...OLD TOWN...KENNEDYVILLE...NEWTOWN...
CRUMPTON...CARVILLE...LANGFORD...HOPE...STARKEY CORNER...MORGNEC...
BARCLAY AND KINGSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3926 7622 3928 7620 3929 7617 3932 7618
      3934 7616 3933 7614 3937 7611 3937 7609
      3923 7576 3895 7606 3915 7628 3917 7628
TIME...MOT...LOC 2239Z 307DEG 18KT 3920 7618

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:39 PM EDTSpecial Weather StatementPHILebanon51 min
Jun 12, 9:55 PM EDTSpecial Weather StatementPHIBerks50 min

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.